Eine kennzeichnende Eigenschaft der Ellipse.

Herbert Knothe

Mathematische Zeitschrift (1954)

  • Volume: 60, page 235-242
  • ISSN: 0025-5874; 1432-1823

How to cite


Knothe, Herbert. "Eine kennzeichnende Eigenschaft der Ellipse.." Mathematische Zeitschrift 60 (1954): 235-242. <http://eudml.org/doc/169426>.

author = {Knothe, Herbert},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry of special Lie groups},
pages = {235-242},
title = {Eine kennzeichnende Eigenschaft der Ellipse.},
url = {http://eudml.org/doc/169426},
volume = {60},
year = {1954},

AU - Knothe, Herbert
TI - Eine kennzeichnende Eigenschaft der Ellipse.
JO - Mathematische Zeitschrift
PY - 1954
VL - 60
SP - 235
EP - 242
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/169426
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.